# SDR V0XR201004280002

- Difficulty date: April 28, 2010
- Submitted: April 28, 2010
- Operation: General aviation
- Filed by: Avmax Montana, Inc, repair station V0XR413Y
- Aircraft: N881EA
- Make and model: Dhav DHC8106
- Aircraft serial: 233
- Aircraft time: 41,427 hours, 65,298 cycles
- Engine: Pwa PW120
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 85711069
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(V0XR) CRACK ON LT WING UPPER SKIN LADDER PLATE OTBD OF AFT CORNER UNDER PANEL 522AT AT WS YW 137.0.  REPAIRED WING UPPER SKIN LADDER PLATE. W/C 5073.
